Google Scholar: citations
Simple and complex dynamics for circle maps
Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Fedorenko, Vladimir (Ukrainian Academy of Sciences. Institute of Mathematics)

Date: 1993
Abstract: The continuous self maps of a closed interval of the real line with zero topological entropy can be characterized in terms of the dynamics of the map on its chain recurrent set. In this paper we extend this characterization to continuous self maps of the circle. We show that, for these maps, the chain recurrent set can exhibit a new dynamic behaviour which is specific of the circle maps of degree one.
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió publicada
Published in: Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 305-316, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_37293_05

12 p, 316.3 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2010-07-26, last modified 2022-09-10

   Favorit i Compartir